# SDR YENA201612191096

- Difficulty date: December 19, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 3707
- Aircraft time: 33,796 hours, 11,377 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 6773E010000
- Part serial: 03753
- Condition: Failed
- Location: Nr 2
- Part time: 10,675 hours, 3,715 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE, NR 2 A/C PACK REGULATOR FAULT OCCURRED. ALT ECAM EXCESSIVE CABIN PRESSURE 280, LOST PRESSURE. FAULT WOULD NOT RESET. NR 1 PACK WAS ALREADY INOPERATIVE.  DECLARED AN EMERGENCY DESCENT. DIVERTED, AND LANDED UNEVENTFULLY.   R & R THE NR 2 HP BLEED VALVE IAW AMM 36-11-51.
